Hi, and thanks for your medical question on eHealth forum!
Yes, please consult a doctor immediately. Generally this is due to bacterial gastroenteritis and if this is not treated and brought under control, then this can turn serious. You will need gut antibiotics.
Take an OTC lactobacillus preparation and yoghurt with your meals. Drink plenty of fluids. Eat light, do not stay hungry but eat simple things like toast, porridge, cereals, crackers etc. Take ORS. Take over the counter antacid and antiemetic (this SOS for vomiting). Consult your GP/PCP immediately. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Digestive and Bowel Disorders , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.